# SDR 08FDEA01152

- Difficulty date: March 26, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 52,750 hours, 37,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65561251
- Condition: Dented
- Location: Bs 1050-1054
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RT AFT FUSELAGE STA 1050 STR 23R (DENT FOUND OUT OF LIMITS).  CUT OUT DAMAGED AREA IAW SRM 53-30-1 FIG1. FABRICATED REPAIR DOUBLER TREATED AND PRIMED REPAIR PART AND AREA IAW SRM 51-10-2. INSTALLED DOUBLER IAW SRM 51-30-2.
